sexologist-icon
Muscle nt devloping,no sense in erection
Hello I am taking protein rich food also whey protein from last 1 year also working out very hard in gym but then also i am not able to develop my muscle .also my skin getting very loose day by day feeling lyk spongy . Also there is no sense while erection also getting erection when comes in contact with girl. Please suggest remedy for same
116 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Its a side effects  of whey protein... To get rid of this problem permanently.. Take ayurvedic medicine.. To enjoy sexual activity completely for 30to40 minutes.. Erection will remain hard.. Quit smoking and drinking if any.. Be stress free and take sleep of 8to9 hours..
Next Steps
for further information consult me privately
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.